MathSciNet Relay Station
MathSciNet bibliographic data
MR45310 (13,563b) 46.0X
Halmos, Paul R. Commutators of operators. Amer. J. Math. 74, (1952). 237–240.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement